MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.

BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4856 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported pt accessed with port needle.Line flushed and then aspirated and that¿s when blood started dripping from where the line/ tube is connected to the needle.On (b)(6) 2020: the impairment was at the exact point where the tubing connects to the plastic port needle device.

Brand Name
SAFESTEP PORT ACCESS KIT 22G X 0.75IN WITH Y-SITE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10121440
Report Number3006260740-2020-01973
Device Sequence Number3083341
Product Code FPA
UDI-Device Identifier00801741085499
UDI-Public(01)00801741085499
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue NumberPA-0029YN
Device Lot NumberREDX4856
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2243072-06/03/2020-006-R
Patient Sequence Number1